# SDR SWAA2022030290647

- Difficulty date: January 30, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 31,350 hours, 16,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HAS AN HFEC INDICATION OF A .50 INCH LONG CRACK IN #5 BEAM ADJACENT TO INBD TORQUE BOX MOUNT BOLT (MARKED) / REMOVED AND REPLACED R1 (FWD GALLEY) DOOR PER AMM 52-41-00. (SEE SUB TASKS FOR INDIVIDUAL SIGN OFFS.) TAG NO: 384637 PN ON: 141A6516-20 SN ON: 002419 PN OFF: SN OFF: 002822
